# SDR UPS00532407

- Difficulty date: April 16, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 8,863 hours, 4,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CUSTOMER CARD 127028, FOUND CORROSION ON INTERNAL AND EXTERNAL SKIN AT RIGHT VHF COMM ANTENNA CUTOUT BS 727 BL 0 WL 148.5.  REPAIRED PER 757-200 PF SRM 53-00-01 FIG 204.
